# SDR C2XA02BT020

- Difficulty date: May 12, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AISLE FLOOR PATH LIGHTING INOPERATIVE.  MAINTENANCE REPAIR A BROKEN WIRE ON REAR SECTION OF EMERGENCY AISLE PATH LIGHTING AND OPS CHECKED SYSTEM GOOD.
